# SDR 07FDEA03066

- Difficulty date: August 23, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 41,696 hours, 10,939 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: A57970650002
- Part serial: 1131
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OLD REPAIR ON FLAP VANE OF INBOARD FLAP LT REPAIR PERFORMED WITH HFEC INSPECTION THAT DENTED AREA IS FREE OF CRACKS, CUT OUT ON LOWER SKIN IS FILLED WITH RESIN AS PER SRM 57-53-12/FIG 206 AND INSTALLING AN EXTERNAL DOUBLER AS PER PRINCIPLES GIVEN IN SRM 57-53-12/FIG 207.  REPAIR COVERED IN EA 6-5752-101278 AND RAS/DABRE/7006846/2006 ISS "B".
